Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 378, NWS Twin Cities, MN

September 20, 2007Wright County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 20, 2007, 6:51 PM CDT for Wright County, Minnesota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2007, 6:51 PM CDT (23:51 UTC)
Expired
Sep 20, 2007, 7:30 PM CDT
In force
39 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

County Wright County, MN

The radar

The Minneapolis radar (KMPX), 43 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 20, 3:45 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 202352
SVRMPX
MNC171-210030-
/O.NEW.KMPX.SV.W.0378.070920T2351Z-070921T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
651 PM CDT THU SEP 20 2007

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WRIGHT COUNTY IN CENTRAL MINNESOTA...

* UNTIL 730 PM CDT

* AT 648 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
  9 MILES SOUTHWEST OF BUFFALO...AND WAS MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BUFFALO...
  MONTICELLO...
  ST MICHAEL...
  ALBERTVILLE...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHERN MINNESOTA.

LAT...LON 4524 9352 4520 9362 4521 9364 4519 9365
      4512 9381 4506 9410 4517 9419 4535 9390
      4530 9376
TIME...MOT...LOC 2351Z 233DEG 40KT 4518 9401

$$

TDK
2 follow-up statements
000 
WWUS53 KMPX 210013
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
713 PM CDT THU SEP 20 2007

MNC171-210030-
/O.CON.KMPX.SV.W.0378.000000T0000Z-070921T0030Z/
WRIGHT MN-
713 PM CDT THU SEP 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WRIGHT COUNTY...

AT 711 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS 
LOCATED 4 MILES NORTH OF BUFFALO...AND WAS MOVING NORTHEAST AT 45 
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE SMITH LAKE...SILVER CREEK...
RASSAT...ST MICHAEL...MONTICELLO...MAPLE LAKE...HOWARD LAKE...BUFFALO
AND ALBERTVILLE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHERN MINNESOTA.

LAT...LON 4524 9352 4520 9362 4521 9364 4519 9365
      4512 9381 4506 9410 4517 9419 4535 9390
      4530 9376
TIME...MOT...LOC 0013Z 234DEG 39KT 4524 9384

$$

TDK
000 
WWUS53 KMPX 210029
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
728 PM CDT THU SEP 20 2007

MNC171-210040-
/O.EXP.KMPX.SV.W.0378.000000T0000Z-070921T0030Z/
WRIGHT MN-
728 PM CDT THU SEP 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR WRIGHT COUNTY EXPIRES AT 730
PM CDT...

A STORM MOVED OUT OF WRIGHT COUNTY...NEAR MONTICELLO... AND 
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WAS ALLOWED TO 
EXPIRE. 

HOWEVER...MORE THUNDERSTORMS WERE DEVELOPING IN PORTIONS OF WRIGHT 
COUNTY...SO REMAIN ALERT FOR POSSIBLE ADDITIONAL WARNINGS.  ONE 
ADDITIONAL STORM THAT MAY INTENSIFY...WAS NEAR COKATO AND WAS ALSO 
MOVING NORTHEAST.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHERN MINNESOTA.

LAT...LON 4524 9352 4520 9362 4521 9364 4519 9365
      4512 9381 4506 9410 4517 9419 4535 9390
      4530 9376
TIME...MOT...LOC 0028Z 234DEG 39KT 4533 9365

$$

TDK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 3:10 PM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Sep 20, 3:10 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
310 PM CDT THU SEP 20 2007

.DISCUSSION...
UPDATED EARLIER FOR HEAVY RAIN/FLOODING THREAT ACROSS CENTRAL MN.
INCREDIBLE MOISTURE TRANSPORT/MAGNITUDES EXCEEDING 300 VALUES
MOVING ACROSS REGION THIS AFTERNOON AND TONIGHT. WITH STRONG WARM
FRONT DEVELOPING OVER CWA...EXPECT REDEVELOPMENT AND TRAINING OF
STORMS TO DEVELOP DURING THE NIGHT. FLOODING A DEFINITE THREAT
OVER NORTHERN HALF OR SO OF THE CWA...WITH LOWERING FFG VALUES
FROM TODAYS RAIN AND LOW VALUES FROM RECENT RAIN.

SEVERE CONVECTIVE THREAT INCREASING AS WELL...WITH TORNADOES A
POSSIBILITY NEAR/VICINITY OF THE WARM FRONT THROUGH THE EVENING...WHICH
WAS LOCATED FROM CANBY TO THE SOUTHERN METRO AREA AT 3 PM.
PARAMETERS QUITE STRONG IN THE SOUTHWEST/WEST CENTRAL AT THIS
TIME. BOUNDARY WILL LIFT SLOWLY NORTH...BUT NORTHWARD ADVANCEMENT
MAY BE LIMITED DUE TO ONGOING MCS...WHICH WILL MOVE VERY SLOWLY
EAST TONIGHT.

COLD FRONT SWEEPS INTO THE STATE LATER TONIGHT/FRIDAY MORNING.
WILL CONTINUE TO HOLD ONTO CHANCE POPS AROUND EAST CENTRAL MN
AFTER 18Z...BUT FRONT SHOULD BE EXITING INTO WISCONSIN SHORTLY
THEREAFTER. DRY HIGH PRESSURE FOLLOWS WEATHER SYSTEM INTO SUNDAY.

FAST WESTERLY FLOW CONTINUES THROUGH THE LONG TERM...WITH THE NEXT
FRONT PROGGED TO MOVE RAPIDLY EAST ACROSS THE CWA BY MONDAY
EVENING. TEMPERATURES EXPECTED TO MODERATE SOME TO NEAR/LIGHTLY
BEFORE NORMAL TEMPERATURES TOWARD MIDWEEK.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ANOKA-BENTON-CARVER-
     CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS-HENNEPIN-ISANTI-KANABEC-
     KANDIYOHI-LAC QUI PARLE-MCLEOD-MEEKER-MILLE LACS-MORRISON-
     POPE-RAMSEY-RENVILLE-SCOTT-SHERBURNE-SIBLEY-STEARNS-STEVENS-
     SWIFT-TODD-WASHINGTON-WRIGHT-YELLOW MEDICINE COUNTY(IES).

WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR PIERCE-POLK-ST.
     CROIX COUNTY(IES).

&&

TDK/DWE
Hazardous weather outlook, Sep 20, 3:26 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
326 PM CDT THU SEP 20 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
212030-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
326 PM CDT THU SEP 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WARM FRONT DEVELOPING ACROSS SOUTHERN MINNESOTA WILL REMAIN
THE FOCUS FOR THUNDERSTORMS AND HEAVY RAIN THIS AFTERNOON AND
TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA OF CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN NORTH OF A LINE FROM NEAR
CANBY TO LAKEVILLE AND ELLSWORTH.

ALONG WITH THE HEAVY RAIN AND FLASH FLOOD THREAT...LARGE
HAIL...DAMAGING WINDS AND A TORNADO OR TWO ARE ALL POSSIBLE ACROSS
CENTRAL MINNESOTA. THE GREATEST THREAT OF TORNADOES WILL BE FOUND
NORTH OF A LINE FROM NEAR CANBY...TO LAKEVILLE...AND SOUTH OF A
LINE FROM NEAR BENSON TO ANOKA...INTO THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL MOVE INTO WEST CENTRAL WISCONSIN FRIDAY
AFTERNOON. SEVERE THUNDERSTORMS WILL BE A POSSIBILITY IN THE
VICINITY OF THE FRONT AS IT SWEEPS EAST. LARGE HAIL AND DAMAGING
WINDS WOULD BE THE MAIN SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
OVERNIGHT...AND AGAIN FRIDAY MAINLY FROM EAST CENTRAL MINNESOTA
INTO WEST CENTRAL WISCONSIN.

In the hours before

Local storm report, Sep 20, 6:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
623 PM CDT THU SEP 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     FUNNEL CLOUD     EAGAN                   44.82N 93.16W
09/20/2007                   DAKOTA             MN   LAW ENFORCEMENT

            NEAR I-35E AND YANKEE DOODLE RD.

0620 PM     HAIL             2 S ST MICHAEL          45.18N 93.66W
09/20/2007  E0.75 INCH       WRIGHT             MN   AMATEUR RADIO

&&

CARLYON
Local storm report, Sep 20, 6:27 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
627 PM CDT THU SEP 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FUNNEL CLOUD     INVER GROVE HEIGHTS     44.83N 93.06W
09/20/2007                   DAKOTA             MN   AMATEUR RADIO

            AT HWYS 13 AND 52

&&

CARLYON
Local storm report, Sep 20, 6:33 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
633 PM CDT THU SEP 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             ROGERS                  45.19N 93.55W
09/20/2007  E0.88 INCH       HENNEPIN           MN   AMATEUR RADIO

            INTERSECTION 494 AND 101.

0625 PM     HAIL             BLAINE                  45.17N 93.21W
09/20/2007  E0.75 INCH       ANOKA              MN   TRAINED SPOTTER

0628 PM     HAIL             2 NW ROGERS             45.21N 93.58W
09/20/2007  E0.88 INCH       HENNEPIN           MN   TRAINED SPOTTER

            ALONG I94.

&&

CARLYON
Local storm report, Sep 20, 6:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
640 PM CDT THU SEP 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     FUNNEL CLOUD     HASTINGS                44.73N 92.85W
09/20/2007                   DAKOTA             MN   AMATEUR RADIO

            AT INTERSECTION OF 61 AND 10.

0632 PM     FLASH FLOOD      ST PAUL                 44.95N 93.10W
09/20/2007                   RAMSEY             MN   TRAINED SPOTTER

            6 TO 12 INCHES WATER ON UNIVERSITY AVE BETWEEN SNELLING
            AND RICE.

0614 PM     FUNNEL CLOUD     INVER GROVE HEIGHTS     44.83N 93.06W
09/20/2007                   DAKOTA             MN   TRAINED SPOTTER

            AT SOUTHVIEW BLVD AND HWY 52.

&&

CARLYON
Local storm report, Sep 20, 6:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
644 PM CDT THU SEP 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     FLASH FLOOD      MINNEAPOLIS             44.96N 93.27W
09/20/2007                   HENNEPIN           MN   TRAINED SPOTTER

            STORM SEWER GEYSER AT E RIVER RD AND PILLSBURY RD 10 TO
            25 FEET.

0640 PM     HAIL             ANOKA                   45.21N 93.39W
09/20/2007  E1.00 INCH       ANOKA              MN   TRAINED SPOTTER

0642 PM     HAIL             ST PAUL                 44.95N 93.10W
09/20/2007  E0.75 INCH       RAMSEY             MN   AMATEUR RADIO

&&

CARLYON
Local storm report, Sep 20, 6:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
648 PM CDT THU SEP 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             BECKER                  45.37N 93.87W
09/20/2007  E1.00 INCH       SHERBURNE          MN   TRAINED SPOTTER

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:33 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine42 min
Sep 20, 8:11 AM CDTTornado WarningMPXLac qui Parle, Yellow Medicine34 min
Sep 20, 8:36 AM CDTSevere Thunderstorm WarningMPXLac qui Parle39 min
Sep 20, 8:43 AM CDTTornado WarningMPXLac qui Parle, Yellow Medicine47 min
Sep 20, 9:14 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift61 min
Sep 20, 10:14 AM CDTSevere Thunderstorm WarningMPXSwift31 min
Sep 20, 10:28 AM CDTSevere Thunderstorm WarningMPXChippewa, Swift47 min
Sep 20, 10:44 AM CDTSevere Thunderstorm WarningMPXSwift46 min
Sep 20, 10:58 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift44 min
Sep 20, 11:31 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift59 min
Sep 20, 12:16 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi38 min
Sep 20, 12:26 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope64 min
Sep 20, 1:04 PM CDTFlash Flood WatchMPXAnoka, Benton, Carver, Chippewa, Chisago, Dakota and 23 more18 hr
Sep 20, 1:05 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright27 min
Sep 20, 1:14 PM CDTSevere Thunderstorm WarningMPXMorrison, Stearns, Todd61 min
Sep 20, 1:51 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Morrison54 min
Sep 20, 2:01 PM CDTFlash Flood WarningMPXBenton, Mille Lacs, Morrison, Pope, Stearns, Todd6 hr
Sep 20, 2:20 PM CDTTornado WarningMPXBenton, Sherburne, Stearns25 min
Sep 20, 2:42 PM CDTTornado WarningMPXBenton, Sherburne33 min
Sep 20, 2:44 PM CDTTornado WarningMPXChippewa, Kandiyohi, Renville46 min
Sep 20, 2:47 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison58 min
Sep 20, 2:57 PM CDTTornado WarningMPXBenton, Mille Lacs, Sherburne33 min
Sep 20, 3:13 PM CDTSevere Thunderstorm WarningMPXIsanti16 min
Sep 20, 3:27 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison63 min
Sep 20, 3:28 PM CDTTornado WarningMPXKandiyohi, Meeker47 min
Sep 20, 3:54 PM CDTTornado WarningMPXKanabec, Mille Lacs35 min
Sep 20, 4:11 PM CDTTornado WarningMPXKanabec, Mille Lacs25 min
Sep 20, 4:13 PM CDTTornado WarningMPXKandiyohi, Meeker47 min
Sep 20, 4:42 PM CDTSevere Thunderstorm WarningMPXWright63 min
Sep 20, 5:07 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin53 min
Sep 20, 5:30 PM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Ramsey, Scott60 min
Sep 20, 5:47 PM CDTTornado WarningMPXHennepin, Scott31 min
Sep 20, 6:01 PM CDTSevere Thunderstorm WarningMPXHennepin29 min
Sep 20, 6:07 PM CDTSevere Thunderstorm WarningMPXWashington53 min
Sep 20, 6:11 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright34 min
Sep 20, 6:14 PM CDTTornado WarningMPXDakota, Washington31 min
Sep 20, 6:30 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin60 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.